# SDR AALA20020141

- Difficulty date: February 5, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: COM5107
- Condition: Failed
- Location: E/E Comp
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FRA - FLT 71 - AFTER TAKEOFF FIRST OFFICERS AIRSPEED AND ALTIMETER FAILED.  SELECTING ADC TO ALTIMETER RESTORED INFORMATION.  REPLACED F/O ADC PER MM 34-12-01-4.  ALL CHECKS OK.  (M)
